# SDR UPS99228774

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LIGHT CORROSION ON FLOORBEAM LOWER FLANGE BS 680 RBL 25 APPROX.  REPAIRED IAW SRM 51-10-02 AND 51-20-151.
